Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 264, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 3:01 PM CDT for Hayes County, Lincoln County, Perkins County, Nebraska. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 3:01 PM CDT (20:01 UTC)
- Expired
- Aug 9, 2011, 3:45 PM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Hayes County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:01 PM CDT | HAIL 1.75 | 8 Nw Wallace, NE | PUBLIC REPORTED GOLF BALL SIZED HAIL BROKE WINDOWS OUT OF THEIR HOUSE 8 MILES NORTHWEST OF WALLACE. |
| Aug 9, 3:10 PM CDT | FUNNEL CLOUD | Wallace, NE | TRAINED SPOTTER REPORTED A WALL CLOUD PRODUCING SMALL FUNNELS NEAR WALLACE. PRECISE LOCATION UNKNOWN. |
| Aug 9, 3:32 PM CDT | HAIL 2.75 | Wallace, NE | LAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL IN WALLACE. |
| Aug 9, 3:35 PM CDT | HAIL 2.75 | 10 Nne Hayes Center, NE | PUBLIC REPORTED BASEBALL SIZED HAIL 10 MILES NORTH NORTHEAST OF HAYES CENTER. |
| Aug 9, 3:39 PM CDT | HAIL 1.75 | 7 N Hayes Center, NE | SPOTTER REPORTED GOLF BALL SIZED HAIL 7 MILES NORTH OF HAYES CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 2:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715
WUUS53 KLBF 092001
SVRLBF
NEC085-111-135-092045-
/O.NEW.KLBF.SV.W.0264.110809T2001Z-110809T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
301 PM CDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 345 PM CDT/245 PM MDT/
* AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 7 MILES NORTH OF WALLACE...OR 26 MILES SOUTHWEST
OF NORTH PLATTE...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DICKENS AROUND 315 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
25 MILE MARKER 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4057 10104 4094 10144 4101 10131 4100 10125
4103 10125 4108 10116 4077 10060 4070 10075
4070 10077 4069 10078
TIME...MOT...LOC 2001Z 314DEG 39KT 4092 10118
WIND...HAIL 60MPH 2.50IN
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:14 AM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Aug 9, 11:14 AM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1114 AM CDT TUE AUG 9 2011 .DISCUSSION... AN AREA OF THUNDERSTORMS HAS FORMED NORTHWEST OF OGALLALA ALREADY IN RESPONSE TO LOW- AND MID-LEVEL WARM AIR ADVECTION AHEAD OF A WEAK SHORT WAVE MOVING INTO SOUTHWESTERN SD. ANOTHER LINE OF STORMS IS ON ITS WAY INTO NORTHWESTERN NEB JUST AHEAD OF THE WAVE. THIS ACTIVITY IS PROPAGATING THROUGH AN ENVIRONMENT CHARACTERIZED BY MUCAPE OF 500 TO 1000 J/KG AND EFFECTIVE SHEAR OF 35-45 KTS...SO SOME SEVERE HAIL IS POSSIBLE. A MORE SIGNIFICANT SEVERE THREAT IS STILL EXPECTED THIS AFTERNOON AND EVENING AS SURFACE-BASED INSTABILITY INCREASES AND THE STRONGER SHORT WAVE AND JET STREAK ACROSS THE CENTRAL ROCKIES MOVES INTO THE AREA. HOWEVER...THE ONGOING CONVECTION RAISES SOME QUESTION AS TO WHERE THE GREATER RISK WILL BE LOCATED. IT/S VERY POSSIBLE THE SURFACE-BASED STORMS WILL FOCUS SOUTH OF A LINE FROM ABOUT ALLIANCE TO NORTH PLATTE...OR SOUTH OF AN EFFECTIVE FRONT OR OUTFLOW BOUNDARY SET UP IN PART BY THE EARLY-DAY STORMS. THE 12 UTC NAM SUPPORTS THIS IDEA. THE AIR MASS WILL BE CHARACTERIZED BY MID 80S F TEMPS...60-65 F DEWPOINTS...AND MLCAPE OF 1500 TO 2000 J/KG. THE 0-6 KM BULK SHEAR WILL BE SUBSTANTIAL...ON THE ORDER OF 55-65 KTS...SO SUPERCELLS WILL BE LIKELY AT LEAST INITIALLY. HOWEVER...THE DEGREE OF BUOYANCY COULD ACTUALLY BE A BIT LOW FOR THIS MAGNITUDE OF SHEAR...SO IT/S POSSIBLE THAT IT MAY TAKE SOME TIME FOR UPDRAFTS TO GAIN SUFFICIENT DEPTH TO ROTATE AND BECOME SEVERE. NOTE THAT THERE IS A NON-ZERO TORNADO RISK IF DISCRETE STORMS PERSIST TOWARD 00 UTC...WHEN 0-1 KM BULK SHEAR IS FORECAST TO INCREASE TO 15-20 KTS IN SOUTHWESTERN NEB. WE HAVE INCREASED POPS CLOSE TO 50 PERCENT OVER MUCH OF WESTERN NEB 18-00 UTC...AND ADDED MENTION OF SEVERE WEATHER...TO COVER BOTH THE RISK OF ELEVATED HAIL NORTH AND LATER SURFACE-BASED ACTIVITY SOUTH. && .AVIATION... SHORT RANGE FORECASTS INDICATE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING IN WESTERN NEBRASKA. WE HAVE MODERATE TO HIGH CONFIDENCE THAT THEY WILL BE SOUTH AND WEST OF A VTN-BBW LINE WHICH INCLUDES THE TERMINAL FORECAST AT KLBF AND AIRPORTS AT MHN...TIF... OGA AND IML. IN THAT AREA...HAIL AND WIND GUSTS 50KT OR HIGHER ARE POSSIBLE. IN CENTRAL AND NORTH CENTRAL NEBRASKA...INCLUDING ANW... ONL AND BBW...THUNDERSTORMS ARE POSSIBLE...BUT THE PROBABILITY IS LESS THAN 40 PERCENT. OUTSIDE OF THUNDERSTORMS...CRITICAL FLIGHT CONDITIONS ARE NOT EXPECTED. && .PREV DISCUSSION... /ISSUED 315 AM CDT TUE AUG 9 2011/ SYNOPSIS... RIDGING ACROSS THE ROCKIES IS ALREADY UNDERWAY AS SEEN ON SATELLITE WATER VAPOR LOOP AND IN PLOTS AND MODEL INITIALIZATIONS. THIS RIDGING WILL STEER ENERGY OVER THE CWA FOR THE NEXT 48 HOURS AND BRING A GOOD CHANCE FOR WIDESPREAD RAINFALL OF 1-2 INCHES WITH HIGHER AMOUNTS POSSIBLE. QPFERD EXCESSIVE RAINFALL DISCUSSION HIGHLIGHTS SOUTHWEST NEBRASKA FOR 2 INCH AMOUNTS WITH SPOTTY 3-4 POSSIBLE. HEIGHTS AND HEAT CONTINUE TO INCREASE ACROSS THE ROCKIES FRIDAY AND INTO THE WEEKEND WITH TROUGH STRENGTHEN ACROSS THE EASTERN US. WESTERN NEBRASKA WILL BE COOLER AND THOUGH IN THE SHADOW OF THE RIDGE THERE WILL STILL BE MINOR THUNDERSTORM CHANCES INTO THE EXTENDED PERIODS. SHORT TERM... NAM AND GFS SOLUTIONS DIFFER IN THE SHORT TERM INCLUDING TEMPERATURES TODAY BUT THEY ALL AGREE ON THE ONSET OF THUNDERSTORMS TODAY. THE NAM HAS VERIFIED WELL THE PAST 24 HOURS AND WILL CONTINUE TO FOLLOW ITS NOW SLIGHTLY SLOWER SOLUTION. TODAY...A FEW SHOWERS AND A THUNDERSTORM OR TWO WILL BE ONGOING EARLY THIS MORNING WITH ADDITIONAL THUNDERSTORMS DEVELOPING THIS AFTERNOON IN THE NORTHERN PANHANDLE. THESE STORMS WILL ENCOUNTER AN UNSTABLE BUT HIGHLY SHEARED ENVIRONMENT THIS AFTERNOON IN THE OUTLOOK AREA. NAM MODEL SOUNDINGS SHOW A DRY ADIABATIC ENVIRONMENT DEVELOPING AFTER 21Z. WE ARE UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH AS MUCH AS 1400 J/KG CAPE IN THE NAM AND BELOW 1000 J/KG IN THE GFS. RELATIVELY LOW CAPE WITH HIGH SHEAR MAY LIMIT SEVERE POTENTIAL THIS AFTERNOON. 50 KNOT WEST WINDS AT 500 MB ARE FORECAST WITH A FREEZING LEVEL OF 15.4 KFT SO BELIEVE THE PRIMARY SEVERE THREAT WILL BE FROM THUNDERSTORM WINDS GENERALLY WEST OF A LINE FROM BROKEN BOW TO PINE RIDGE....MODEL SOUNDINGS TO THE EAST OF THIS LINE DO NOT DISPLAY THE CLASSIC DEEP INVERTED V SOUNDING. TONIGHT...DEEP LOW LEVEL EASTERLY UPSLOPE FLOW WILL CONTINUE TO FEED THUNDERSTORM DEVELOPMENT. RAINFALL AMOUNTS AND COVERAGE WILL INCREASE AND BECOME GREATEST BETWEEN 6Z AND 12Z ACROSS ALL OF WESTERN NEBRASKA WITH A WIDESPREAD SWATH AROUND AN INCH POSSIBLE. WEDNESDAY...THUNDERSTORMS WILL BE ONGOING AND PRODUCING WIDESPREAD HEAVY RAIN. OUTSIDE THE STORMS...LIGHT WINDS AND ABUNDANT MOISTURE WILL BRING FOG AND STRATUS MAY FILL IN ACROSS THE SOUTHERN CWA. 850 MB MOISTURE CONVERGENCE WILL BE FOCUSED OVER THE CWA AND UNDER 300 MB DIVERGENCE CENTER. THE UPPER LEVEL DIVERGENCE MOVES ON DURING THE DAY AND THE MODELS SHOW VARIOUS WAYS OF THE PRECIPITATION ENDING BUT THEY ALL END DURING THE DAY (NAM) OR AFTERNOON (GFS) WITH NO MORE THAN AN ADDITIONAL INCH OF PRECIPITATION. THURSDAY...A SHORT WAVE TROUGH APPROACHES AND BRINGS THE THREAT OF SMALL POPS...THE BIGGEST CONCERN IS THAT THE NAM IS SLOW ENOUGH THAT IT MAY BE TRENDING TO SHIFT POPS INTO FRIDAY WHICH IS CURRENTLY A DRY FORECAST. AS SKY COVER MAY DEPART EARLY IN THE EVENING THERE WILL BE THE THREAT OF FOG DEVELOPMENT AS THOSE AREAS WHERE SKIES CLEAR. EXTENDED PERIOD... RIDGING WEST AND TROUGH EAST AND IN BETWEEN WE EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES WITH MINOR THUNDERSTORM CHANCES. THIS TREND WELL HANDLED IN CURRENT FORECAST AND NO CHANGES MADE THIS UPDATE. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...SCHULTZ AVIATION...SPRINGER PREV DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 9, 11:45 AM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 AM CDT TUE AUG 9 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-101645- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1145 AM CDT TUE AUG 9 2011 /1045 AM MDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS OVER WESTERN NEBRASKA THIS AFTERNOON WILL BE GROWING INTO A MORE WIDESPREAD AREA OF THUNDERSTORMS IN SOUTHWESTERN NEBRASKA BY EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH MID AFTERNOON. DURING THE LATE AFTERNOON AND EVENING...A GREATER RISK OF SEVERE WEATHER WILL EXIST...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE AND SOUTHWESTERN NEBRASKA. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE IN THE LATE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AS A STATIONARY FRONT CONTINUES ON THE HIGH PLAINS...THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS AGAIN WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Local storm report, Aug 9, 2:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
245 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL 4 N PAXTON 41.18N 101.36W
08/09/2011 M2.50 INCH KEITH NE PUBLIC
PUBLIC REPORTED TENNIS BALL SIZED HAIL 4 MILES NORTH OF
PAXTON.
&&
CVPLocal storm report, Aug 9, 2:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL PAXTON 41.12N 101.36W
08/09/2011 E1.50 INCH KEITH NE CO-OP OBSERVER
&&
CJSLocal storm report, Aug 9, 2:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
254 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 20 N OGALLALA 41.42N 101.72W
08/09/2011 E1.00 INCH ARTHUR NE DEPT OF HIGHWAYS
NEBRASKA DEPARTMENT OF ROADS REPORTED THEY ARE PLOWING
ROADS NORTH OF LAKE MCCONAUGHY DUE TO HAIL 6 INCHES DEEP
ON ROADS. HAIL SIZES UP TO THE SIZE OF A QUARTER.
&&
CVPLocal storm report, Aug 9, 2:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SUTHERLAND 41.16N 101.13W
08/09/2011 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
LAW ENFORCEMENT DISPATCH REPORTED GOLF BALL SIZED HAIL
COVERING THE GROUND NEAR SUTHERLAND POWER PLANT.
&&
CVPLocal storm report, Aug 9, 2:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
259 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL SUTHERLAND 41.16N 101.13W
08/09/2011 M1.75 INCH LINCOLN NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL IN SUTHERLAND.
&&
CVPLocal storm report, Aug 9, 3:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL SARBEN 41.16N 101.30W
08/09/2011 M1.75 INCH KEITH NE PUBLIC
NERAIN OBSERVER REPORTED GOLF BALL SIZED HAIL AND BROKEN
WINDOWS IN SUTHERLAND.
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 46 min |
| Aug 9, 2:14 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln | 46 min |
| Aug 9, 2:32 PM CDT | Tornado Warning | LBF | Keith, Lincoln | 28 min |
| Aug 9, 3:14 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 31 min |
| Aug 9, 3:43 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 47 min |
| Aug 9, 3:44 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 31 min |
| Aug 9, 4:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 29 min |
| Aug 9, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 45 min |
| Aug 9, 4:56 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 49 min |
| Aug 9, 5:36 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 28 min |
| Aug 9, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 55 min |
| Aug 9, 6:24 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.